Lips are very sensitive to injections and it is common to be worse the next day because you were lying flat all night and did not ice it for several hours. But do not worry. Continue icing and it will settle down after 36-48 hours and you will love it.
It sounds like you are having post injection swelling. This is very common, and will subside on its own over a number of days. I would recommend to go back to the doctor that injected you for an evaluation to be sure there is nothing else going on.
I always tell my patients to not love their filler
injections for 2 weeks. Swelling is very common and sometimes immediate. It can
last 3-7 days and a good idea is to use cold compresses. Cold compresses may be
used immediately after treatment to reduce swelling only if needed. This may be
applied for 3 minutes, 3 times per day, for up to 3 days. This is best done
with a bag of peas in a zip lock bag. Only apply light pressure to the area but
gentle massage might be necessary if the bump is from the filler material
itself. Get Arnica gel if you can find some and apply a few times a day as well
to help treat any swelling. Avoid any blood thinners. Bruising can also last
1-2 weeks. I don't recommend hyaluronidase this early and wait a few weeks until
the swelling has resolved. If it is persistent or you are worried, set up a
follow up appointment with your dermatologist.
It is not at all unusual to have swelling in the lips after Restylane and it has only been one day. However, you should not look like Donald Duck. the material may have been misplaced. wait for the swelling to recede and then recheck with the doctor. be sure you are seeing a board certified dermatologist or plastic surgeon
I suggest reversing with hyaluronidase if you are unhappy after 2-3 weeks. It takes a few weeks for swelling to resolve, have some patience. Bruising also takes time to go down so consider cannula injection next treatment and use Arnika Forte for now. Best, Dr. Emer.
Without a photo it is difficult to see if this is normal swelling of the lips after injections or too much product. You need to wait a week and see how it resolves. If you are very anxious please return to your treating physician for examination and keep us posted. Best, Dr. Green
Thank you for sharing your question. It sounds like you have normal swelling, but if there is any doubt, see your doctor. It would help if you post photos of your lips.